Thursday, April 17, 2014

Sunday, June 08, 2008 Linda, Community Member, asks

Q: Swollen stomach,nausa,vomiting, tightness, and shortness of breath when walking, any auggestions?

       Stomach swollen, I have put on 100 pounds or more suddenly feeling is uncomfortable, I have nausa, vomiting, and shortness of breath when I walk. Plus I run out of energy and feel tired all the time. Once in awhile a sharp headache,continous swelling feet,l egs, hands,(had to enlarge rings to wear them)and face (had eyelid surgery becase lids closed my eyes over my pupils so I could not see), I look like a blown up balloon. Throat sore quite often ( like one has the mumps).

Answer This
Answers (5)
Vicki M, Community Member
6/27/08 11:17pm

Hi Linda,

 

With the swelling you are experiencing you should see a doctor. You could have something serious that is causing the edema you are experiencing. Online sites like Health Central are great resources for getting information that will help you ask all the questions of your doctor, but can not take the place of your doctor's solid medical advice.

 

There is a good symptom checker here that you can look at to see where your symptoms might be coming from. Make sure you have a note pad to take notes and write down questions. For instance, there is information here about swollen abdomen and what some of the causes can be.

 

I hope this helps some. Please stay in touch and let us know how you are doing!

Vicki M

 

Reply
wendy, Community Member
11/11/08 11:44am

stomach swollen;ihave put on 100pounds or more

Reply
lory, Community Member
5/20/09 1:02am

You might want to look at systemic candidas,be careful not every doctor beleives in a whole lot of this. do you snoke cigarettes? or have lung damge from other chemicals? long term antibiotic use? check into these,i have been battling all of them,they are all correlated!!! good luck,try htz for adema,and inhalker with steroids helps.is ther any fatigue or pain associated with these symptoms? let me know> talk with you soon hopefully.

email me at Cape1234@aol.com if you like

Reply
GoldiOne, Community Member
8/21/09 5:06pm

A doctor visit is definately needed. He should check for: Congestive heart failure, hypothyroidism, pulmonary dysfunction, high blood pressure, and a liver function test.

You sound like you have something that has compromised your liver, and the ripple effect is hitting several other organs....possibly Hepatitis. Some types of Hepatitis don't cause the typical darkening of the skin and urine until they are VERY far along.  It also sounds like your kidneys are not working very well.

 

Frankly, if I had those symptoms, I'd be in the emergency room screaming for help.

 

 

Reply
Tammy, Community Member
9/26/09 8:58am

Kiss

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Linda, Community Member— Last Modified: 08/18/13, First Published: 06/08/08